Über assoziierte lineare und lokalkonvexe Topologien.

Susanne Dierolf

Manuscripta mathematica (1975)

  • Volume: 16, page 27-46
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Dierolf, Susanne. "Über assoziierte lineare und lokalkonvexe Topologien.." Manuscripta mathematica 16 (1975): 27-46. <http://eudml.org/doc/154332>.

author = {Dierolf, Susanne},
journal = {Manuscripta mathematica},
pages = {27-46},
title = {Über assoziierte lineare und lokalkonvexe Topologien.},
url = {http://eudml.org/doc/154332},
volume = {16},
year = {1975},

AU - Dierolf, Susanne
TI - Über assoziierte lineare und lokalkonvexe Topologien.
JO - Manuscripta mathematica
PY - 1975
VL - 16
SP - 27
EP - 46
UR - http://eudml.org/doc/154332
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.